# SDR 95ZZZX6385

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N477SP
- Make and model: Piper PA 28-180
- Aircraft serial: 281210
- Propeller: Snsnch 76EM8
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Separated
- Location: Propeller
- Part time: 570 hours
- Stage of operation: CR
- Nature of condition: D, E
- Precautionary procedure: E, A

## Discrepancy

ACCIDENT INVESTIGATION REVEALED APPROXIMATELY 26 INCHES OF BLADE SEPARATED FROM PROPELLER IN-FLIGHT.  FORCED LANDING MADE WITHOUT OCCUPANT INJURY.  AIRCRAFT DESTROYED IN POST-IMPACT FIRE.  SEVERE VIBRATION NOTICED BY PILOT, IN-FLIGHT SHUT DOWN ACCOMPLISHED.  PROPELLER HAD NO EVIDENCE OF PRE-EXISTING DAMAGE.  PILOT STATED NONE NOTED PRIOR TO FLIGHT, 570 HOURS TSN, 110 HOURS SINCE LAST INSPECTION (ANNUAL).  NO RECORD OF ANY PROPELLER SERVICE.  SUBMITTER RECOMMENDS NDI INSPECTION OF PROPELLER AT EACH ANNUAL INSPECTION AND/OR 100 HOURS TIME IN SERVICE.
